Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

I am taking macrobid and it is causing a strong odor

Premium Questions

Dr.  Divakara MD

somewhere the drug Macrobid could cause damage....HELP Family Dr. wants me to take AMLODIPINE ... Room after I broke out in a rash around my waist. Dr. SAID ALLERGIC TO MACROBID...STOP...

Dr. Saddiq Ulabidin MD

Hello. My mom who is almost 91 had a uti and was placed on macrobid 100 mg. Since the first dose 3 days ago, we've had nothing but very watery diarrhea . Do not need to take her to the e.r.? I have ...

Dr. Sree Gouri SR MD

I'm on Macrobid for a severe UTI , I have taken all but one tablet. I am having very watery vaginal discharge with no odor, and at one point it was greenish like BV. Is this normal? I get UTI's quite ...

Dr. Dariush Saghafi MD

hello, my wife is a late stage dementia patient that was diagnosed with a UTI on 7/17. She was prescribed Macrobid 100mg. She has now developed a swollen lump in roof of mourh. Lump is the size ...

Dr.   Jacqueline Brown MD

an antibiotic called Macrobid . I took it for 4 days before leaving town and forgetting the antibiotic ... with a 24 hour stomach bug that just caused diarrhea , but while this was going on I constantly felt...

Public Forum Discussions

Dr.       Dorina Gurabardhi MD

I have had hives breaking out on and off around my body. Can’t figure out the cause. No change in diet, detergents, etc... I was on Macrobid for 10 days for a UTI. I had no reaction on the medication ...

Dr. Michelle Gibson James MD

Hi I was on macrobid for 10 days due to a UTI during the time taking the pills I noticed a slight odor. Now that I have finished the prescription, my discharge has a very bad smell. What caused...

Dr.     Jnikolla MD

offensive underarm odor.....can drugs cause this problem? I have tried every product I can think ...I recently acquired E coli inb a urinary tract infecti8onb and was on macrobid 200mg daily for 30 ...

Dr.       Dorina Gurabardhi MD

I ve been taking Macro bid 2 times a days since Tuesday for a UTI and I know it causes nausea, I get pass that by taking it with food. But now the past 2 days when I eat about 5 hours later I ...

Dr. Bhagyesh V. Patel MD

Is there a correlation between severity of UTI and the shade of orange of urine when on antibiotics such as Macrobid? I am on my third day of macrobid and have little discoloration of the urine but the first...

Mobile Questions and Answers

Dr. Kathy Robinson MD

Hello, A strong vaginal odor is not normal. It could be bacterial vaginosis. In any case you need to see a doctor for a pelvic exam and testing to determine the cause. Regards

Dr. Matt Wachsman MD

yeah, but there is very little reason to do that. They act very similarly in their mechanism of action and therefore they work on the same organisms.

Dr. Omprakash Ashokrao Deshmukh MD

May cause the symptoms.